2019
Том 71
№ 8

All Issues

Rushchitskaya S. O.

Articles: 2
Brief Communications (Russian)

On expansion in eigenfunctions of a self-adjoint operator generated by a differential expression and pseudodifferential boundary conditions

Rushchitskaya S. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 846–849

Brief Communications (Russian)

A theorem on homeomorphisms for an elliptic differential expression and pseudodifferential boundary conditions

Rushchitskaya S. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 268–273